MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 15MM PRESS FIT BOWED STEM 150; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH 15MM PRESS FIT BOWED STEM 150; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 6495-5-215
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
This pi is for the first stage revision on (b)(6) 2020.1st stage revision - left distal femur prosthesis + spacer application due to aseptic loosening of distal femur stem.Stable proximal tibial prosthesis.2nd stage revision occurred on (b)(6) 2020 - no growth with tissue and swab culture which was sent from 1st stage revision.

Brand Name
15MM PRESS FIT BOWED STEM 150
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17438994
Report Number0002249697-2023-00871
Device Sequence Number16870207
Product Code KRO
UDI-Device Identifier07613327033700
UDI-Public07613327033700
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K022403
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number6495-5-215
Device Lot Number188752B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite